Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 141, NWS New Orleans, LA

August 4, 2016Amite County, Wilkinson County, Mississippi

NWS New Orleans, LA issued this severe thunderstorm warning at Aug 4, 2016, 6:36 PM CDT for Amite County, Wilkinson County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2016, 6:36 PM CDT (23:36 UTC)
Expired
Aug 4, 2016, 7:00 PM CDT
In force
24 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Amite County, MS, Wilkinson County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2659 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

293 
WUUS54 KLIX 042336
SVRLIX
MSC005-157-050000-
/O.NEW.KLIX.SV.W.0141.160804T2336Z-160805T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
636 PM CDT THU AUG 4 2016

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL AMITE COUNTY IN SOUTHERN MISSISSIPPI...
  EAST CENTRAL WILKINSON COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 700 PM CDT

* AT 635 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  GLOSTER...OR 9 MILES WEST OF LIBERTY...MOVING WEST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CENTREVILLE AND GLOSTER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3122 9089 3109 9089 3107 9108 3124 9110
TIME...MOT...LOC 2335Z 084DEG 5KT 3115 9096 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

24/RR
1 follow-up statement
162 
WWUS54 KLIX 042355
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
655 PM CDT THU AUG 4 2016

MSC005-157-050005-
/O.EXP.KLIX.SV.W.0141.000000T0000Z-160805T0000Z/
AMITE MS-WILKINSON MS-
655 PM CDT THU AUG 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL AMITE AND EAST
CENTRAL WILKINSON COUNTIES WILL EXPIRE AT 700 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3122 9089 3109 9089 3107 9108 3124 9110
TIME...MOT...LOC 2354Z 084DEG 5KT 3115 9096 

$$

24/RR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:34 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Aug 4, 3:34 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
National Weather Service New Orleans LA
334 PM CDT THU AUG 4 2016

.SHORT TERM...
Upper level pattern shows one high pressure situated west of the
CWA across central Texas and another in the western Atlantic Ocean.
The weakness in between these highs will be a focus region for daily
convective activity. The closer proximity of the ridge to the west
will have some influence of rain chances across the CWA. Increased
subsidence near to the high pressure will reduce coverage closer to
the Atchafalaya Basin vs points farther east. Latest radar imagery
shows this taking place today. Quite a bit of convective activity
has developed over southern Mississippi and is spreading
southwestward. Some cells may move in across the eastern Baton Rouge
Metro area but thinking most will stay east of I-55 corridor. The
HRRR does show a complex moving into BR but think its off spatially
by about 100 miles.  Will have to watch for a couple storms becoming
severe with such high sfc temps which will increase the chances for
downbursts.

Heat advisory remains in effect with heat indicies running 108 to
114 at locations outside of convection. Dewpoints will remain high,
upper 70s to 80 and highs in the lower to mid 90s the next couple
days. The challenge going into Friday and Saturday is timing the
initiation and coverage of convection. Yesterday a complex moved
through early in the morning and limited warming. That didn't happen
until afternoon today. Models will likely continue to struggle with
non-diurnally driven convection. Thus will likely be last minute
decisions on deciding yay or nay for heat advisories.

MEFFER
&&

LONG TERM... The upper level ridge to the west will for all intents
and purposed remain in place situated west of the area throughout
the  weekend. This will keep the local area in a shear zone between
that ridge and the Bermuda ridge. Daily afternoon thunderstorm
chances are thus expected to be around 50 percent. Not expecting
much change in temperatures as well with highs in the low to mid 90s
and lows mainly in the upper 70s.

&&

.AVIATION...
TSRA development from KHDC to KGPT will impact those terminals for a
few more hours. KMSY and KNEW will likely see this activity in an
hour or so as the convection moves southeastward. At the least a
gust front will bring winds up to 25kts as it passes. Other
terminals should remain VFR this afternoon and then all TAF sites
VFR the rest of the forecast period.

&&

.MARINE...
Two weak but broad upper level highs located over Texas and off the
east coast of Florida will be strong enough to keep a generally
static pattern over the northern gulf. These two high centers will
eventually merge by the weekend and eventually anchor over the
southeast CONUS.

A broad ridge of sfc high pressure will remain over the coastal
waters through the weekend. This will keep a general southeast wind
direction of 5 to 10 knots in place. The nocturnal lakes/sounds jet
will develop each night producing winds in the 10-15kt range. This
will weaken during the daylight hours to around 5-10kt. Expect this
to occur each night of the fcst. Will keep this out of the fcst
for now.

Otherwise, will have to watch for swell train from what was
Hurricane Earl. Some models show a 3-5 foot jump in waves coming in
tomorrow and others do not. Will have to monitor buoys further
offshore.

MEFFER
&&

.DECISION SUPPORT...

DSS code: Green.
Deployed: None.
Activation: None.
Activities: None.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
         or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
         tropical events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  76  94  75  94 /  20  40  20  40
BTR  77  94  77  95 /  20  40  20  40
ASD  78  94  77  94 /  30  40  30  50
MSY  80  93  80  94 /  30  50  20  50
GPT  78  94  78  94 /  30  40  30  40
PQL  77  93  77  93 /  40  40  30  40

&&

.LIX Watches/Warnings/Advisories...
LA...Heat Advisory until 7 PM CDT this evening for LAZ034>037-039-040-
     046>050-056>072.

GM...None.
MS...Heat Advisory until 7 PM CDT this evening for MSZ068>071-077-
     080>082.

GM...None.
&&
Hazardous weather outlook, Aug 4, 6:03 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
603 PM CDT THU AUG 4 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-051115-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
603 PM CDT THU AUG 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

ANY LINGERING THUNDERSTORMS ARE EXPECTED TO DISSIPATE BY 9 PM.

OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. A FEW STORMS COULD
BE STRONG...WITH THE PRIMARY THREATS BEING STRONG WIND
GUSTS...FREQUENT LIGHTNING AND HEAVY RAINFALL THAT MAY CAUSE SOME
LOCALIZED FLOODING OF LOW LYING AND POORLY DRAINED AREAS.
WATERSPOUT ACTIVITY WILL ALSO BE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

24/RR

In the hours before

Local storm report, Aug 4, 5:22 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
522 PM CDT THU AUG 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     3 SSE SLIDELL AIRPORT   30.31N 89.80W
08/04/2016                   ST. TAMMANY        LA   NWS EMPLOYEE

            TREE DOWN AT JAY ST

&&

AK
Special weather statement, Aug 4, 5:22 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
522 PM CDT THU AUG 4 2016

LAZ059-061-065>068-042245-
UPPER LAFOURCHE-UPPER JEFFERSON-LOWER JEFFERSON-LOWER LAFOURCHE-UPPER
TERREBONNE-LOWER TERREBONNE-
522 PM CDT THU AUG 4 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFOURCHE...
NORTHEASTERN TERREBONNE AND CENTRAL JEFFERSON PARISHES...

AT 521 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF RACELAND TO 9 MILES
NORTHEAST OF CUT OFF. MOVEMENT WAS SOUTHWEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HOUMA...THIBODAUX...GALLIANO...LAROSE...CUT OFF...LOCKPORT...
GOLDEN MEADOW...MONTEGUT...MATHEWS...SCHRIEVER...GRAY...BAYOU CANE...
RACELAND...CHAUVIN...DES ALLEMANDS AND CHACKBAY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2963 9093 2989 9069 2974 9036 2969 9035
      2969 9027 2961 9009 2928 9018
TIME...MOT...LOC 2221Z 025DEG 15KT 2980 9065 2959 9020

24/RR
Special weather statement, Aug 4, 5:34 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
534 PM CDT THU AUG 4 2016

LAZ037-050-071-072-042300-
LIVINGSTON-SOUTHERN TANGIPAHOA-NORTHERN TANGIPAHOA-ST. HELENA-
534 PM CDT THU AUG 4 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL TANGIPAHOA...
NORTHERN LIVINGSTON AND SOUTHEASTERN ST. HELENA PARISHES...

AT 534 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
MONTPELIER...OR 14 MILES SOUTHWEST OF AMITE...MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AMITE CITY...LIVINGSTON...INDEPENDENCE...ALBANY AND MONTPELIER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3045 9053 3052 9088 3070 9085 3071 9085
      3072 9048
TIME...MOT...LOC 2234Z 278DEG 10KT 3062 9071

24/RR
Special weather statement, Aug 4, 5:48 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
548 PM CDT THU AUG 4 2016

LAZ059-065>067-042315-
UPPER LAFOURCHE-LOWER LAFOURCHE-UPPER TERREBONNE-LOWER TERREBONNE-
548 PM CDT THU AUG 4 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LAFOURCHE AND
NORTHEASTERN TERREBONNE PARISHES...

AT 548 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MATHEWS...OR
11 MILES NORTHEAST OF HOUMA...MOVING SOUTH AT 10 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOUMA...LAROSE...CUT OFF...LOCKPORT...RACELAND...MATHEWS...
BAYOU CANE AND MONTEGUT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2953 9075 2978 9069 2973 9036 2946 9034
TIME...MOT...LOC 2248Z 008DEG 10KT 2969 9057

24/RR
Special weather statement, Aug 4, 6:07 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
607 PM CDT THU AUG 4 2016

LAZ036-037-048-050-042330-
LIVINGSTON-EAST FELICIANA-ST. HELENA-EAST BATON ROUGE-
607 PM CDT THU AUG 4 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LIVINGSTON...
SOUTHWESTERN ST. HELENA...NORTHEASTERN EAST BATON ROUGE AND
SOUTHEASTERN EAST FELICIANA PARISHES...

AT 607 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PRIDE...OR 7
MILES EAST OF ZACHARY...MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ZACHARY...PRIDE...WATSON AND GREENWELL SPRING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3059 9111 3077 9110 3080 9080 3053 9082
TIME...MOT...LOC 2307Z 272DEG 10KT 3068 9102

24/RR
Special weather statement, Aug 4, 6:15 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
615 PM CDT THU AUG 4 2016

LAZ059-065-066-042345-
UPPER LAFOURCHE-UPPER TERREBONNE-LOWER TERREBONNE-
615 PM CDT THU AUG 4 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TERREBONNE
PARISH...

AT 615 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HOUMA...MOVING
SOUTH AT 20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOUMA...CHAUVIN...DULAC AND BAYOU CANE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2936 9091 2965 9073 2959 9054 2956 9055
      2955 9057 2954 9057 2953 9056 2926 9063
TIME...MOT...LOC 2315Z 020DEG 19KT 2956 9067

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 10:39 AM CDTHeat AdvisoryLIXAmite, Pearl River, Pike, Walthall, Wilkinson8 hr
Aug 4, 1:26 PM CDTSpecial Weather StatementLIXHarrison49 min
Aug 4, 1:43 PM CDTSpecial Weather StatementLIXHancock32 min
Aug 4, 2:09 PM CDTSpecial Weather StatementLIXPearl River51 min
Aug 4, 2:25 PM CDTSpecial Weather StatementLIXHarrison50 min
Aug 4, 2:37 PM CDTSpecial Weather StatementLIXPearl River38 min
Aug 4, 3:01 PM CDTAreal Flood AdvisoryLIXPearl River89 min
Aug 4, 5:13 PM CDTSpecial Weather StatementLIXPike62 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.